Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1724
Title: Nonlinear Bernstein-Type operators providing a better error estimation
Authors: Duman, Oktay
Keywords: Bernstein polynomials
nonlinear operators
simultaneous approximation
Issue Date: 2014
Publisher: University of Miskolc
Source: Duman, O. (2014). Nonlinear Bernstein-type operators providing a better error estimation. Miskolc Mathematical Notes, 15(2), 393-400.
Abstract: In this paper, when approximating a continuos non-negative function on the unit interval, we present an alternative way to the classical Bernstein polynomials. Our new operators become nonlinear, however, for some classes of functions, they provide better error estimations than the Bernstein polynomials. Furthermore, we obtain a simultaneous approximation result for these operators.
URI: http://mat76.mat.uni-miskolc.hu/mnotes/article/1136
https://hdl.handle.net/20.500.11851/1724
ISSN: 1787-2405
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
Bernstein-type.pdf2.37 MBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

WEB OF SCIENCETM
Citations

2
checked on Sep 24, 2022

Page view(s)

20
checked on Dec 26, 2022

Download(s)

10
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.